advertisement
Question
Posted by: Sharon | 2010/05/05

Ciplatrim

Hi Diet Doc
I want to start using Ciplatrim (as I qualify in all regards) but am nervous as my metabolism is already slow (hypothyroid - on Eltroxin) and I''m scared to mess it up even more.
Are there side effects of this medication that can harm my metabolism even more?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Sharon
All medications have the potential to cause side-effects. Products like Ciplatrim which contain sibutramine can cause negative side-effects if you have heart, circulatory or blood pressure problems. It is important that such medications are prescribed by your medical doctor who should examine you before prescribing the medication and then monitor your progress. Do daily exercise like going for a brisk walk should help to stimulate your metabolism and assist with the weightloss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: andriette | 2010/07/21

I started using ciplatrim a few days ago. I never suffered from high blood pressure but this morning when I went to the doctor it was 142 over 89. She prescribed carloc 12.5 and lentogesic capsules. The headacke was gone but just started again. I drink one ciplatrim in the morning. Do you think I need to stop taking the ciplatrim?????

Reply to andriette
Posted by: Tinkerbell | 2010/05/05

U can only get ciplatrim from your doctor. So I am sure he/she will be able to tell u if u can use it. I do think that it will play a role in your metabolism. All these diet pills work on your metabolism thats how u loose weight.

Reply to Tinkerbell
Posted by: DietDoc | 2010/05/05

Dear Sharon
All medications have the potential to cause side-effects. Products like Ciplatrim which contain sibutramine can cause negative side-effects if you have heart, circulatory or blood pressure problems. It is important that such medications are prescribed by your medical doctor who should examine you before prescribing the medication and then monitor your progress. Do daily exercise like going for a brisk walk should help to stimulate your metabolism and assist with the weightloss.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement